Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018 (2018), Article ID 8325919, 8 pages
https://doi.org/10.1155/2018/8325919
Research Article

Soliton Solutions of the Coupled Schrödinger-Boussinesq Equations for Kerr Law Nonlinearity

Al-Rafidain University College, Baghdad, Iraq

Correspondence should be addressed to Anwar Ja’afar Mohamad Jawad; moc.oohay@1002dawaj_rawna

Received 8 September 2017; Accepted 26 October 2017; Published 1 January 2018

Academic Editor: Changbum Chun

Copyright © 2018 Anwar Ja’afar Mohamad Jawad and Mahmood Jawad Abu-AlShaeer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, the coupled Schrödinger-Boussinesq equations (SBE) will be solved by the sech, tanh, csch, and the modified simplest equation method (MSEM). We obtain exact solutions of the nonlinear for bright, dark, and singular 1-soliton solution. Kerr law nonlinearity media are studied. Results have proven that modified simple equation method does not produce the soliton solution in general case. Solutions may find practical applications and will be important for the conservation laws for dispersive optical solitons.